# SDR CA070813002

- Difficulty date: July 30, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 58,612 hours
- Engine: Pwa JT8D15A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT BEGAN TO DEPART ON THE TAKE-OFF ROLL WHEN THE FLIGHT CREW OBSERVED THAT THE CAPTAINS AIRSPEED INDICATION HAD FAILED. THE TAKE-OFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITH NO ADDITIONAL PROBLEMS. UPON INSPECTION OF THE CAPTAINS PITOT-TUBE A PARTIAL BLOCKAGE WAS NOTICED. AN INSECT AND SOME DEBRIS WAS REMOVED FROM THE PITOT-TUBE AND A LEAK TEST WAS CARRIED OUT ON THE CAPTAINS PITOT-STATIC SYSTEM, IAW THE AIRPLANE MM, AND NO FAULTS WERE FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070813002)
